# SDR ASAA2020121633700

- Difficulty date: December 16, 2020
- Submitted: December 19, 2020
- Operation: Air carrier
- Aircraft: N479AS
- Make and model: Boeing 737990ER
- Aircraft serial: 60576
- Aircraft time: 19,293 hours, 6,153 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Valve
- Condition: Faulted
- Location: Cockpit Temp
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

CONTROL CABIN ZONE TEMP LIGHT ILLUMINATED ON RECALL DURING AFTER START CHECK.  ACCOMPLISHED QRH FOR ZONE TEMP, LIGHT REMAINED ILLUMINATED ON RECALL.  GROUNDED-YES.  PERFORMED BITE TEST ON BITE BOX NR 2.  FOUND FLT DECK TRIM VALVE FAULT.  FAULT CLEARED AFTER PERFORMING A SECOND SEQUENCE AND GREEN GO LIGHT ILLUMINATES.  ACCOMPLISHED B737-900 FIM 21-62 TASK 842 NO FAULTS FOUND, OPERATIONS CHECK GOOD.  OK FOR SERVICE.
